# SDR 97ZZZX356

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1858G
- Make and model: Beech 58P
- Aircraft serial: TJ383
- System (JASC): 3240 · Landing Gear Brake System
- Part: Elbow
- Part number: AN8374D
- Condition: Cracked
- Location: Rt Mlg
- Part time: 1,699 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT MAIN STRUT BOTTOMED ON LANDING AND RIGHT BRAKE FAILED.  ON INSPECTION, THE FITTING ON THE WHEEL CYLINDER WAS FOUND CRACKED.  FURTHER INVESTIGATION FOUND WHEN STRUT WAS FULLY COMPRESSED, BRAKE LINE CONTACTED GEAR DOOR LINK ASSY.  PN 35-815056-16 CAUSING FITTING ON BRAKE CYL TO FAIL.  SUBMITTER SUGGESTS INSPECTING ALL 58 SERIES ACFT WITH CLEVELAND 30-93 BRAKES FOR CLEARANCE BETWEEN DOOR LINK ASSY AND BRAKE LINE WITH STRUT COMPRESSED AT EACH INSPECTION.
